Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Feeling like fits or vertigo, dizzyness, uncomfortable stomach, slowness in voice, weakness in the body. What could this be?

Dear Sir , My self Pratap Singh Negi I am an IT professional and working in NIIT technologies As a Senior Developer...I was suffring from cervical problem from 4 to 5 years...But was fine..only feeling sensation on my right hand feeling normal pain in shoulder and uncomfort in back head..but after start the exercise and some consult with nerologist Arora at dehradun .after some mediciation with exercise was feeling better last 1 years .Suddenly on 8t august I have feel lke fits or vertigo as some one pressing my back on my righ side ..after take the food..but that time i was using wrong number for my eye side ..then I have cunsult with INDUS hospital in Chandigarh and he has suggest it may be cause of vision problem but not is vertigo..after two days I have face same problem on left head back side when i ws working on computer in office and feel very diginess , dont like food ,feel uncomfort in stomach, feel slowness in voice , feel weakness in all body.Please help me.I want to cunsult with you ,,Humbly requesting to you kindly accept my request..As in present I am living in ROpar ..
Asked On : Mon, 20 Aug 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
Thanks for posting to HCM
For weekness take tab. Neurobion forte twice a day.
Take more fluid.
Answered: Fri, 11 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor